# SDR FDEA201907011451

- Difficulty date: July 1, 2019
- Submitted: July 11, 2019
- Operation: Air carrier
- Aircraft: N970FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28166
- Aircraft time: 65,850 hours, 22,585 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N53183
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BETWEEN STA.1680-1720, BL.0 - RBL.54 FLOOR SUPPORT WEB CORRODED. REMOVED CORROSION FROM M/C AFT DECK WEB STA.1680 - 1720 , BL.0 - RBL.54, MAX MATERIAL LOSS AT RBL.46 STA.1680, ORIGINAL THICK. .071, MATERIAL LOSS .015, REMAIN. MATERIAL RBL.46 .056, ALL OTHER LOCATIONS MATERIAL LOSS .001, REMAINING MATERIAL .070. ACCOMPLISHED BLENDOUT DOUBLER REPAIR AT RBL.46 STA. 1680 IAW SRM 53-60-51-2R REPAIR 2 ALTERNATIVE I. MATERIAL LOSS FROM BL.0 TO RBL.45, RBL.47 TO RBL.54, STA.1680 - 1720 WITHIN LIMITS IAW SRM 53-00-51-1A FIG. VI.
